# SDR TAOA109810

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML3071
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6521 - LGA-DCA - ESCAPE PATH LIGHTING AT 26A INOP.  RELAMPED.  OPS CHECK OK.  (M)
